MAUDE Adverse Event Report: CENTINEL SPINE PRODISC L SUPERIOR END PLATE MEDIUM 3 DEGREES; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE PRODISC L SUPERIOR END PLATE MEDIUM 3 DEGREES; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDL-M-SP03S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with the prodisc l device on (b)(6) 2023 at the l5/s1 level due to a primary diagnosis of lumbar degenerative joint disease.The implant was removed on (b)(6) 2023.The reason for the removal was posterior migration of the implant.The removal surgery went smoothly and without issue.No further information or imaging was provided by the distributor or surgeon.The patient was fused using an unknown device at the l5/s1 level after the prodisc l device was removed.
 
Additional Manufacturer Narrative
It was reported that the patient was implanted with a prodisc l implant on (b)(6) 2023 at the l5-s1 level due to a primary diagnosis of lumbar degenerative joint disease.The implant was removed on (b)(6) 2023 due to posterior migration of the implant.The removal surgery went smoothly and without issue.No further information or imaging was provided by the distributor or surgeon.The patient was fused using an unknown device at the l5/s1 level after the prodisc l device was removed.Complaint trending found that the rate of complaints is within the levels defined in the risk documentation.A review of the risk assessment found that the risks associated with the complaint are identified and mitigated to a level where the benefits outweigh the risks.The removed implant was sent to exponent for device evaluation per their standard pdl evaluation process.There were no anomalies identified during the complaint investigation.Therefore, the complaint investigation did not identify a cause for the posterior implant migration which led to the removal surgery.This report is for 1 of 3 devices involved in this event.

Brand Name
PRODISC L SUPERIOR END PLATE MEDIUM 3 DEGREES
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE
900 airport road
suite 3b
west chester 19380
Manufacturer (Section G)
CENTINEL SPINE
900 airport road
suite 3b
west chester 19380
Manufacturer Contact
matthew crilley
900 airport road
suite 3b
west chester 19380
4848878849
MDR Report Key17376056
Report Number3007494564-2023-00035
Device Sequence Number6384470
Product Code MJO
UDI-Device Identifier00843193114969
UDI-Public00843193114969
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P050010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDL-M-SP03S
Device Catalogue NumberN/A
Device Lot Number2022-0976
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2023
Initial Report FDA Received Date07/24/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale
Patient Weight95 KG